# SDR AALA20041046

- Difficulty date: October 13, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT ROW 27D INOPERATIVE.  SECURED CONNECTOR AT SEAT 27D FOR SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
